Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 218086, 2 pages
http://dx.doi.org/10.1155/2014/218086
Research Article

Modular Leech Trees of Order at Most 8

Department of Mathematics, University of West Georgia, 1601 Maple Street, Carrollton, GA 30118, USA

Received 11 August 2014; Accepted 2 September 2014; Published 18 September 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 David Leach. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Leach, “Modular Leech Trees of Order at Most 8,” International Journal of Combinatorics, vol. 2014, Article ID 218086, 2 pages, 2014. https://doi.org/10.1155/2014/218086.